Qingying Deng ; Fengming Dong ; Xian'an Jin ; Qi Yan - Partial-dual polynomial as a framed weight system

cm:13020 - Communications in Mathematics, April 22, 2024, Volume 31 (2023), Issue 3 (Special issue: in memory of Sergei Duzhin) - https://doi.org/10.46298/cm.13020
Partial-dual polynomial as a framed weight systemArticle

Authors: Qingying Deng ; Fengming Dong ; Xian'an Jin ; Qi Yan

    Recently, Chmutov proved that the partial-dual polynomial considered as a function on chord diagrams satisfies the four-term relations. In this paper, we show that this function on framed chord diagrams also satisfies the four-term relations, i.e., is a framed weight system.


    Volume: Volume 31 (2023), Issue 3 (Special issue: in memory of Sergei Duzhin)
    Published on: April 22, 2024
    Accepted on: March 6, 2024
    Submitted on: February 8, 2024
    Keywords: Mathematics - Combinatorics

    Consultation statistics

    This page has been seen 52 times.
    This article's PDF has been downloaded 35 times.